| Model Number |
MICL12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Blurred Vision (2137); No Code Available (3191)
| Date of Event |
01/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Work order search: another similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm micl12.6 implantable collamer lens, -11.0 diopter, in the patient's right eye (od) on (b)(6) 2018.The lens was explanted on (b)(6) 2019 due to chronic inflammation.The inflammation was treated but it was unsuccessful and the lens was explanted.The patient is improving.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Additional data: the reporter indicated the surgeon implanted a 12.6mm micl12.6 implantable collamer lens, -11.0 diopter, in the patients right eye (od) on (b)(6) 2018.The lens was explanted on (b)(6) 2019 due to chronic inflammation.The patient experienced loss of best corrected visual acuity and unreactive (fixed) pupil.The anterior chamber was irrigated/evacuated of visco/fluids on 01/02/2019.The inflammation was treated but it was unsuccessful and the lens was explanted.There was significant resolution upon removal and the patient is improving.Device evaluation: the lens was returned dry in a specimen cup.Visual inspection found no visible damage to the lens.There was evidence of cloudy residue on the lens.Corrected data: date of birth - (b)(6) 1990 explanted date - (b)(6) 2019 claim # (b)(4).
Additional Manufacturer Narrative
Device history record (dhr) review: based on the results of the investigation all released devices from the associated work order(s) ncluding the suspected device; have been manufactured within established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.(b)(4).